MathSciNet Relay Station
MathSciNet bibliographic data
MR124050 (23 #A1370) 55.99
Swan, Richard G. The nontriviality of the restriction map in the cohomology of groups. Proc. Amer. Math. Soc. 11 1960 885–887.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement